# SDR CALA2009121800738

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 27,779 hours, 8,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT AFT OVERWING AND DIRECTLY AFT OF LEFT WING ARE INOPERATIVE.  T/S PER WD 33-51-13 AND FOUND EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY PACK BAD, REPLACED BOTH.  CHECKS NORMAL.
